# SDR YV3R2019031600047

- Difficulty date: March 12, 2019
- Submitted: March 16, 2019
- Operation: General aviation
- Aircraft: VH-AQ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4709
- Engine: Lyc O360J2A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bolt
- Part number: B1741
- Part serial: NAREVP
- Condition: Loose
- Location: Fanwheel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED HUB BOLTS WERE FOUND LOOSE.
